# SDR AALA201906219033

- Difficulty date: May 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #7 HAS EXCESSIVE PLAY ON THE VERTICAL STABILIZER AT RIB 11. REPLACED HINGE FITTING PER AMM 55-36-41-400-001-A.
